# SDR YENA2022062800625

- Difficulty date: June 27, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N640JB
- Make and model: Airbus A320-232
- Aircraft serial: 02832
- Aircraft time: 60,572 hours, 21,402 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK INDICATIONS WERE FOUND ON AFT INNER FRAME SEGMENT(1) LOC EMERG EXIT DOOR 833.  CRACK LENGTH 0.100 INCH AND LOCATED AT SIXTEENTH FASTENER FROM UPPER SIDE AND SEVENTEENTH FASTENER FROM UPPER SIDE, CRACK LENGTH 0.120 INCH; ACCOMPLISHED EC#A320-52-1144-01 ON EMERG EXIT DOOR 833 FOR REPLACEMENT OF FRAME REINFORCE DOOR STRUCTURE. (WO#1175016)  AEROMAN RII QC220AE -MAJOR REPAIR REF AEROMAN WO#2022-167/1 WCC#2022-351254 FOR ORIGINAL FINDING.
